# SDR ASAA2018021523589

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 10,100 hours, 3,399 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H6PL
- Condition: Failed
- Location: Hf System
- Part time: 20,232 hours, 6,173 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF2 FAIL FLAGS ON COMMUNICATIONS PANEL.  ACFT GROUNDED.  ACCOMPLISHED  FIM 23-11,  TASK 801.  HF 2 BITE PROCEDURE KEY INTERLOCK LIGHT FAILS BITE TEST.  PERFORMED FIM 23-11, TASK 804. REMOVED AND REPLACED HF 2 TRANSCEIVER IAW AMM 23-11-21-000-801, AND 23-11-21-400-801. BITE TESTED AND HF2 OPS TESTS PASSED.
